MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE ELECTROSURGICAL KNIFE

OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE ELECTROSURGICAL KNIFE
Model Number KD-650U
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device was not been returned to olympus medical systems corp (omsc).Omsc could not review the service and manufacturing record because the serial number was not provided from the facility.The malfunction of the subject device concerning this case has not been reported.The exact cause could not be determined.
 
Event or Problem Description
Olympus medical systems corp.(omsc) received a literature title "cuffitis: is an endoscopic approach possible?".The literature reported the results of a study based on an endoscopic approach for the treatment of cuffitis as a complication of pouch anal anastomosis (ipaa), between march 2017 and august 2018.During the study period, a hybrid endoscopic submucosal dissection (esd) using an olympus instrument (unspecified dual knife) was performed on one patient with cuffitis after ipaa.The patient presented with rectal bleeding without hemodynamic instability and did not require a packed cell transfusion or hemostatic agents.The patient's treatment consisted of simple monitoring hospitalization, and the patient was discharged after 72 hours.Based on the available information, a direct relationship between the subject device and the observed adverse event could not be determined.

Brand Name
SINGLE USE ELECTROSURGICAL KNIFE
Common Device Name
SINGLE USE ELECTROSURGICAL KNIFE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10060667
Report Number8010047-2020-02723
Device Sequence Number2625529
Product Code KNS
UDI-Device Identifier04953170265785
UDI-Public04953170265785
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K092309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberKD-650U
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2020
Initial Report FDA Received Date05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR